# SDR IPXA2025102752017

- Difficulty date: October 14, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U3901109
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-STRINGER CRACKED, AFT SIDE OF STA 2598 S-5L (LEVEL2).   PERFORM REPAIR PER  747-8F SRM 53-80-03-2R-2 REPAIR  2, TR 53-152.   PERFORMED EO-95609-REQ1 REV.1 AND EI NO.F2025A53M-2528 REV.0 AND EGAT WORK SHEET NO.50749.
